# SDR DALA2014061803673

- Difficulty date: June 15, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 66,692 hours, 51,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE OVERWING EXIT LIGHTS WERE INOPERATIVE ON THE RT AND LT AT ROW 25.  MAINTENANCE REPLACED THE BATTERIES FOR THE OVERWING EXIT LIGHTS AND THE LIGHTS BECAME OPERATIONAL.
